Simon Kristensen

A quantitative Khintchine-Groshev type theorem over a field of formal series

Research output: Research - peer-reviewJournal article

  • M.M. Dodson
    M.M. DodsonUniversity of YorkUnited Kingdom
  • S. Kristensen
  • J. Levesley
    J. LevesleyUniversity of YorkUnited Kingdom
  • Department of Mathematical Sciences
An asymptotic formula which holds almost everywhere is obtained for the number of solutions to the Diophantine inequalities |qA-p|<\psi(|q|), where A is an n by m matrix (m>1) over the field of formal Laurent series with coefficients from a finite field, and p and q are vectors of polynomials over the same finite field.
Original languageEnglish
JournalIndagationes Mathematicae
Volume16
Issue number2
Pages (from-to)171-177
Number of pages7
ISSN0019-3577
StatePublished - 2005

See relations at Aarhus University Citationformats

ID: 593285